Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications

2012 | Journal Article | IST-REx-ID: 8504
A Cr unimodal map with an arbitrary fast growth of the number of periodic points
V. Kaloshin, O.S. KOZLOVSKI, Ergodic Theory and Dynamical Systems 32 (2012) 159–165.
View | DOI

2006 | Journal Article | IST-REx-ID: 8514
The effect of projections on fractal sets and measures in Banach spaces
W. OTT, B. HUNT, V. Kaloshin, Ergodic Theory and Dynamical Systems 26 (2006) 869–891.
View | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Export / Embed